# SDR CA100819006

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 22,547 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Bracket
- Part number: 504300431329
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, IT WAS NOTICED THAT THERE WERE LOOSE/SMOKING RIVETS ON THE AFT PART OF THE CABIN DOOR AT THE HINGE LOCATION.  THE HINGE WAS REMOVED AND THE DOOR WAS FOUND TO BE CRACKED ACROSS THE RIVET HOLES OF THE HINGE SUPPORT.  THE CRACK STARTED AT THE AFT END OF THE SUPPORT AND MOVED FWD ABOUT 4 IN.  THE SUPPORT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
